Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ABOUT SPECTRUM OF LINEAR DIFFERENTIAL OPERATOR IN PARTIAL DERIVATIVES IN SOME FUNCTIONAL SPACES

Annotation

Proved that resolvent set of linear differential operator in partial derivatives of elliptical type in spaces of Sobolev-Slobodetcky and spaces of Sobolev-Stepanov include negative semiaxis, Rel < 9, at some q < 0.

Keywords

space of Sobolev-Slobodetcky-Stepanov; space of Sobolev-Stepanov; strengthened ellipticity; differential operator

Full-text in one file

Download

UDC

517.983.36

Pages

281-283

References

1. Sobolev S.L. Nekotorye primeneniya funktsional'nogo analiza v matematicheskoy fizike. 3-e izd., dop. i pererab. M.: Nauka, 1988. 2. Teylor M. Psevdodifferentsial'nye operatory. M.: Mir, 1985. 3. Tribel" X. Teoriya interpolyatsii, funktsional'nye prostranstva, differentsial'nye operatory. M.: Mir, 1980. 4. Levitan B.M., Zhikov V.V. Pochti periodicheskie funktsii i differentsial'nye uravneniya. M.: Izd-vo MGU, 1978. 5. Iosida K. Funktsional'nyy analiz. M.: Mir, 1967. 6. Mizokata S. Teoriya uravneniy s chastnymi proizvodnymi. M.: Mir, 1977.

Received

2015-04-08

Section of issue

Mathematics

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.